# SDR DXTA2023092596380

- Difficulty date: September 24, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N424QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500470
- Aircraft time: 4,381 hours, 3,400 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: DAP0009704
- Part serial: 5206PDLH
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN BRAKING, FEELING AN  HEARING ABRUPT GRINDING VIBRATION FEELING AS IF ON GRAVEL.  REMOVED WORN LH BRAKE AND INSTALLED OVERHAULED BRAKE ASSEMBLY IAW  AMM 32-45-21. SERVICED MAIN HYDRAULIC SYSTEM WITH 1QT FLUID 881 IAW  AMM 12-13-00. LEAK AND OPS CHECKS GOOD. NO FURTHER ACTION REQUIRED AT THIS TIME.
